Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had severe pain, took out appendix, no relief, doctor said damage to ovaries, took prostap inj., loss of apetite, no periods, passing clots. Normal?

im 24 yrs old, my pain started a year ago and the hospital took my appendix out thinking it was them causing my pain but it turned out they where fine and i have continued to have major pain on right side in stomach/ groin area and sometimes upside the womb. i had a camera through my belly to find out what it was and they said they have found that i have some torn damage to my tubes to overies and that they are stickey and sticking to my pelvic area, ive just had my first prostap injection and have been taking HRTs nearly 2 weeks ago but it stopped my period stright away but a week lateri got servire pains and started bleeding alot and then it happened the next day but i continues to blled for few days alot of blood few clots and there was tissueing in there too. and to top it off i am finding i cant eat and when i do it comes out of either end and sometimes i fain but im not a small girl im a 14 and have always loved my food. is any of this normal???
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

I read through the details with diligence. I am sorry for what is happening.

It is unfortunate that you were misdiagnosed and had to undergo a surgery. I am unsure why you are on prostap and HRT - ?endometrosis perhaps. If it's the reason, then probably the pain and the bleeding episodes might be related to this pelvic condition.

Any way since the bleeding restarted, I would suggest reporting back to your gynecologist. He/she can restart birth control pills to control the bleed and subject you to further tests to locate the actual cause.

Vomiting and loose stool following a meal may not be related to pelvic problem. Perhaps consulting a gastroenterologist and getting GI endoscopies can provide us with clues as to the cause.

In brief, I am unable to relate your symptoms to a single clinical entity. I suspect that you could have a pelvic as well as gastrointestinal pathology. Hormone assessment such as thyroid disturbance also needs to be assessed.

Hope this answers your query.

Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor